TITLE

Growth rate of braid monoids MBn+1, n ≤ 5

AUTHOR(S)
Iqbal, Zaffar; Yousaf, Shamaila; Noreen, Sadia
PUB. DATE
May 2012
SOURCE
AIP Conference Proceedings;5/22/2012, Vol. 1450 Issue 1, p346
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In [3] we proved that the growth rate of all the spherical Artin monoids is less than 4. In [10] we gave an algorithm to find the Hilbert series of the braid monoids MBn+1 and found the Hilbert series and the growth rate of the braid monoids MB3 and MB4, in particular. In this paper we gave the Hilbert series of the braid monoids MB5 and MB6 and also found their growth rate.
ACCESSION #
75526998

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics